Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipodystrophy then switching treatment
Dec 17, 2004

I have been on kaletra,zerit and 3tc for 8months,has developed lipodystrophy with high cholestorol. Doctor suggested that i take a break for 3-4 months then start on new drugs. He has suggested 3tc, videx and viramune. Do you think this is a good combination? if not, which one would you suggest? How is Reyataz and trizivir? I am looking at something that could reverse lipodystrophy. Thank you

Response from Dr. Henry

For many patients the cholesterol and triglyceride levels would decrease switching from your current regimen to Trizivir + Reyataz (which should be a good regimen in the setting of already controlled virus and if no history of resistance). KH



Previous
fosamprenavir+/- ritovavir
Next
AIDS Diagnosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement